MAUDE Adverse Event Report: AV-TEMECULA-CT ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM; BIORESORBABLE DRUG ELUTING SCAFFOLD

AV-TEMECULA-CT ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM; BIORESORBABLE DRUG ELUTING SCAFFOLD
Catalog Number 1235300-28
Health Effect - Clinical Codes Angina (1710); Stenosis (2263)
Date of Event 01/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).There was no reported device malfunction and the product was not returned as the scaffold remains in the anatomy.A review of the lot history record and complaint history of the reported lot could not be conducted because the lot number was not provided.The reported patient effects of angina and restenosis, as listed in the absorb gt1 instructions for use (ifu), are known adverse events associated with the use of a coronary scaffold in native coronary arteries.Based on the case information and related record review, a conclusive cause for the reported patient effects,and the relationship to the product, if any, cannot be determined and the treatment appears to be related to the circumstances of the procedure.There is no indication of a product quality issue with respect to design, manufacture or labeling of the device.
 
Event or Problem Description
It was reported that on (b)(6) 2016, following pre-dilatation with a 2.75mm trek dilatation catheter, a 3.0x28mm absorb bioresorbable vascular scaffold (bvs) was implanted in the mid left anterior descending (lad) coronary artery lesion.Post dilatation was performed using a 3.25x20mm trek catheter.On (b)(6) 2018, restenosis was noted at the bvs site and the patient experienced associated angina, class 3.Another percutaneous procedure was performed as treatment.A non-abbott stent was implanted as treatment at the bvs restenosed site.There was no additional information provided regarding this issue.

Brand Name
ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM
Common Device Name
BIORESORBABLE DRUG ELUTING SCAFFOLD
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7232391
Report Number2024168-2018-00721
Device Sequence Number13887382
Product Code PNY
UDI-Device Identifier08717648213069
UDI-Public08717648213069
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
P150023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number1235300-28
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2018
Initial Report FDA Received Date01/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age63 YR